| Model Number |
2C8419 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a solution set with duo-vent spike leaked during an immunoglobulin infusion.A disconnection was observed between the tubing and the luer lock.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Correction: f10/h6: medical device problem codes (replace a1203 with a0501).Additional information: d9, h3, h4, h6 (update codes), h11.H11: the actual sample and a companion sample were received for evaluation.Visual inspection was performed on the actual sample using naked eye and a missing luer connector was identified which would indicate a separation occurred.The reported condition was verified.The cause of the separation is related to manufacturing.Visual inspection was performed on the companion sample which did not identify any issues.The reported condition was not verified on the companion sample.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.